# SDR CA150302010

- Difficulty date: March 2, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Boeing 767375
- Aircraft time: 118,229 hours
- Engine: Ge CF680C2B6
- System (JASC): 7530 · Compressor Bleed Control
- Part: Shutoff Valve
- Part number: 8021709
- Condition: Defective
- Location: Bleed System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) DEPARTURE DELAYED DUE TO RT ENGINE BLEED FLUCTUATING ON INBD LEG.  AFTER DEPARTURE REPEAT RT ENGINE BLEED FLUCTUATING.  IN CONCURRANCE WITH MOC DIVERTING FOR MAINTENANCE.  RT ENGINE HP VAVLE REMOVED AND INSTALLED IN RT ENGINE PRV POSITION.  REV AND INSTALALLATION C/O IAW WITH AMM 36-11-07, PB 400 AND AMM 36-11-18 PB 400 FOR PRV CONSIDERED SERVICEABLE.
